# SDR RAIA201608260001

- Difficulty date: August 26, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 37,498 hours, 21,816 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBED ABOVE 15K.  CABIN ALTITUDE WENT TO 15.000 FT DURING CLIMBOUT.   ACFT HAD JUST PASSED THROUGH 10,000 FT AND PRESSURE WENT TO THE YELLOW LINE FOR A FEW MOMENTS, THEN WENT INTO THE RED RANGE.  RAN QRH AND ATTEMPTED CONTROL WITH MANUAL MODE WITH NO RESULT.   DESCENDED TO 10,000 FT AND RELEASED PRESSURE, LANDED WITH BOTH VALVES OPEN.    R & R THE DIGITAL CONTROLLER AND PERFORMED OPS CHECK OF PRESSURIZATION CONTROL OPS CHECKED GOOD AT THIS TIME.
